# SDR UIEA2021080201675

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 18,512 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O EICAS "FWD CGO BACKUP" ACCOMPLISHED QRH AND EICAS BLANKED AFTER 15 MIN OF FLIGHT. NORMAL OPS.  NO MESSAGES ON ARRIVAL IN HNL. BTE CK'D AUX ZONE AND PACK TEMP CONTROLLER PER FIM 21-61 TASK 803. NO FAULTS NOTED. OK TO CONTINUE.
